MAUDE Adverse Event Report: CARDINAL HEALTH SENTINEL SEAL CDU; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CARDINAL HEALTH SENTINEL SEAL CDU; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 8888571562
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the on/off vacuum didn't work on the device.No patient injury reported.Additional information received on 7-apr-2022 stated that the issue was found prior to the procedure.The device did not suction properly.Additional information received on 8-apr-2022 stated that when the user connects the device to the vacuum source, the system does not work, the on/off button on the system is out.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed and showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process of lot 21k165fhx.The complaint report indicates that no sample is available in connection with this complaint report.Without a sample we are unable to perform a thorough follow up investigation to include functional and visual evaluation to determine the root cause(s) of the reported condition or implement any corrective action(s).If a sample should be returned at a later date this complaint will be reopened and the investigation updated to reflect our findings.Unfortunately, without a sample we are unable to confirm the reported condition.No root cause can be determined as no sample returned.Since this complaint will be considered unconfirmed, no corrective or preventive actions will be taken at this time.During the manufacturing process of sentinel seal vessels, they are all 100% leak tested and 100% functionally tested as part of the process.Also independent sampling is complete by qa to confirm units are functioning correctly.This complaint will be used for tracking and trending purposes.

Brand Name
SENTINEL SEAL CDU
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI 
Manufacturer (Section G)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14112404
Report Number9611018-2022-00554
Device Sequence Number11296418
Product Code GCX
UDI-Device Identifier10884521061026
UDI-Public10884521061026
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888571562
Device Catalogue Number8888571562
Device Lot Number21K165FHX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2022
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown